# SDR AALA2020020539031

- Difficulty date: January 31, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 8,740 hours, 901 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: L1 Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY SMOKE DETECTOR AURAL WARNING INDICATED. NO SMOKE WAS DETECTED. MAINTENANCE PERFORMED SATISFACTORY LAVATORY SMOKE DETECTION SYSTEM TEST IAW MM 26-13-00.
